Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 628178, 8 pages
Research Article

On the Stability of Quadratic Functional Equations

1Department of Mathematics, Daejin University, Kyeonggi 487-711, South Korea
2Department of Mathematics Education, Pusan National University, Pusan 609-735, South Korea
3Department of Mathematics, Hanyang University, Seoul 133-791, South Korea

Received 5 October 2007; Revised 27 November 2007; Accepted 4 January 2008

Academic Editor: Paul Eloe

Copyright Β© 2008 Jung Rye Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jung Rye Lee, Jong Su An, and Choonkil Park, “On the Stability of Quadratic Functional Equations,” Abstract and Applied Analysis, vol. 2008, Article ID 628178, 8 pages, 2008.